MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SORBAFIX ENHANCED; STAPLE, IMPLANTABLE

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SORBAFIX ENHANCED; STAPLE, IMPLANTABLE
Catalog Number 0113116
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, during a laparoscopic incisional hernia repair procedure the sorbafix enhanced device failed to fixate the mesh and fell loose.The sample is said to be available for evaluation; however, at this time it has not been received.Based on the information available and without having the sample to evaluate, no conclusions can be made.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported on (b)(6) 2026, during a laparoscopic incisional hernia repair procedure the sorbafix enhanced device failed to fixate the mesh.It was reported that a portion of mesh was stapled to the peritoneum, and the remaining fasteners became loose and fell.A capsure device was used to successfully complete the procedure, and the loose fasteners were removed from the patient¿s body.There was no patient/user harm or injury.As reported surgeon is the first-time user of the sorbafix device.

Brand Name
SORBAFIX ENHANCED
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24875426
Report Number1213643-2026-00511
Device Sequence Number10028827
Product Code GDW
UDI-Device Identifier00801741016707
UDI-Public(01)00801741016707(11)250925(17)270828(10)HUKW1167
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K111153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0113116
Device Lot NumberHUKW1167
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexFemale